How It Works:
Vicks Action Day Relief has scientifically proven ingredients without Codeine or PSE, combined to address the symptoms of cold and flu.
Paracetamol (Analgesic / Antipyretic) – 500g
Phenylephrine (Nasal Decongestant Vasoconstrictor) – 10mg
2 tablets every 4-6 hours.
Do not exceed 8 tablets in a period of 24 hours.